# SDR IXXA20250422003

- Difficulty date: March 1, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 145T561314
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT KEEL BEAM FITTING FWD OF 149BL ACCESS HAS CORROSION. REF HAECO WO 320011 NR 34676
